Ok...dont know exactly what Im trying to say but hope it comes through in my post. Im on Prempro .625mg-2.5mg estrogen/progesterone. I bled for approximately 5 days pretty well. I went to see my OB-GYN. He said it was probably too much estrogen causing it. I told him I thought my only options would be to lower the dose, to quit HRT altogether or have a hysterectomy because Ive dont research on this. He said that my answers were exactly what he would tell me. However, I said what about changing the dose, and he said you could try going down on the dose. But that would me getting less estrogen and maybe not enough progesterone. That could mean hormonal side effects from not enough progesterone. Do not "they" (pharmaceutical companies" make seperate estrogen and seperate progesterone? Are they not available individually or am I thinking bio-identical because I know they tailor it to your needs. My OBGYN doesnt prescribe bio and to go to a nurse practicioner in the area who does is expensive ($284 for first visit, and $120 minimum for each additional visit) and I just cant do that right now. I hear women using different forms of HRT. Is there not one available that would help to regulate the estrogen/progesterone seperately?? And how do you know how much estrogen/progesterone you need? It seems difficult to get adjusted on the dose. Only been on 3 months. Even thought of just continuing on this dose and see if my body adjusts, given the short duration Ive been on them. Any help is appreciated!
Posts You May Be Interested In
Is there anyone on this site who can have vaginal orgasms after their hysterectomy? I heard that women don't have that ability once they've had their uterus taken out.I have also heard of similar outcomes from hysterectomy alternatives (embolization etc.)
I spoke to the Interventional Radiologist about my fibroids, and he told me I can still receive uterine artery embolization. Its appealing because it is not invasive, takes less than an hour, and there is almost no convalescence. However I found mentions on the internet that some women who have undergone this procedure experience loss of sexual sensation as well! (That was most of the reason I...